Skip to Content
Mucinex Children's Multi-Symptom Cold Relief Liquid- Relieves Stuffy Nose, Chest Congestion, Cough & Mucus, Expectorant & Cough Suppressant with Dextromethorphan, Guaifenesin, Phenylephrine, 4 oz.

Price:

52.26 CA$


BlueBonnet CoQ-10 Vegetarian Softgels, 100 mg, 90 Count
BlueBonnet CoQ-10 Vegetarian Softgels, 100 mg, 90 Count
169.26 CA$
169.26 CA$
MIRA PCOS Supplement, Myo Inositol & D-Chiro Inositol 40:1 Ratio, Helps Promote Hormonal Balance and Support Ovarian Health & Metabolism, 90 Capsules (30 Servings), 1 Bottle
MIRA PCOS Supplement, Myo Inositol & D-Chiro Inositol 40:1 Ratio, Helps Promote Hormonal Balance and Support Ovarian Health & Metabolism, 90 Capsules (30 Servings), 1 Bottle
136.97 CA$
136.97 CA$

Mucinex Children's Multi-Symptom Cold Relief Liquid- Relieves Stuffy Nose, Chest Congestion, Cough & Mucus, Expectorant & Cough Suppressant with Dextromethorphan, Guaifenesin, Phenylephrine, 4 oz.

https://nutricity.ca/web/image/product.template/106777/image_1920?unique=393013a
(0 review)
5 sold in last 24 hours
  • Flavored syrup
  • 4 Years and Up
  • Primary Active Ingredient: dextromethorphan
  • Directions: Do Not Take More Than 6 Doses In Any 24-Hour Period; Measure Only With Dosing Cup Provided; Do Not Use Dosing Cup With Other Products; Dose As Follows Or As Directed By A Doctor; Ml = Milliliter. Children 6 Years To Under 12 Years: 10 Ml Every 4 Hours. Children 4 Years To Under 6 Years: 5 Ml Every 4 Hours. Children Under 4 Years: Do Not Use.
  • Ingredients: Active Ingredients: In Each 5 Ml: Dextromethorphan Hbr (5 Mg), Guaifenesin (100 Mg), Phenylephrine Hcl (2.5 Mg). Purposes. Cough Suppressant; Expectorant; Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, Fd&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.
  • Safety Warning: Warnings: Do Not Use: In A Child Who Is Taking A Prescription Monoamine Oxidase Inhibitor (Maoi) (Certain Drugs For Depression, Psychiatric, Or Emotional Conditions, Or Parkinson'S Disease), Or For 2 Weeks After Stopping The Maoi Drug. If You Do Not Know If Your Child'S Prescription Drug Contains An Maoi, Ask A Doctor Or Pharmacist Before Giving This Product. Ask A Doctor Before Use If The Child Has Heart Disease; High Blood Pressure; Thyroid Disease; Diabetes; Cough That Occurs With Too Much Phlegm (Mucus); Persistent Or Chronic Cough Such As Occurs With Asthma. When Using This Product: Do Not Use More Than Directed. Stop Use And Ask A Doctor If: Your Child Gets Nervous, Dizzy Or Sleepless; Symptoms Do Not Get Better Within 7 Days Or Occur With Fever; Cough Lasts More Than 7 Days, Comes Back, Or Occurs With Fever, Rash, Or Persistent Headache (These Could Be Signs Of A Serious Illness). Keep Out Of Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away.

52.26 CA$ 52.26 CAD 52.26 CA$ Tax Included

Not Available For Sale

(13.07 CA$ / fl oz (US))
3 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Cold & Flu Relief
Ingredients Glycerin, Purified Water, Orbitol, Flavors, Cr, Glycol, Sodium Benzoate, Fd&c Red 40, Edetate Disodium, Xanthan Gum., Active Ingredients: In Each 5 ML: Dextromethorphan Hbr (5 Mg), Guaifenesin (100 Mg), Phenylephrine Hcl (2.5 Mg). Purposes. Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Propyl Gallate, Trisodium Citrate Dihydrate (may Contain This Ingredient)
Expiry Date Jan 2027
Product Benefits Cough Relief
Item Dimensions L X W X H 1.97 X 1.97 X 5.63 Inches
Specific Uses For Product Cold Sore
Product Type Medication
Item Weight 0.31 Ounces
Brand Mucinex
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Mucinex Children's Multi-Symptom Cold medicine provides symptom relief for your child so they can get back to being a kid. This kids nasal decongestant, expectorant, and cough suppressant has real active ingredients for real symptom relief. Dextromethorphan HBr helps reduce the impulse to cough and the intensity of coughing. Guaifenesin helps relieve chest congestion and thins & loosens mucus. Phenylephrine HCl provides stuffy nose relief. This very berry flavored children's cough and cold medicine may be used day or night for symptom relief. Mucinex Children's Multi-Symptom Cold liquid helps relieve kids' cough to help them get to sleep, which means you'll both be happier in the morning. Trust the #1 Pediatrician Recommended Brand (among Non-Homeopathic Children’s Cough / Cold OTC products, IQVIA, ProVoice Survey, May 2023).
This product contains 4 Fl Oz with one dosing cup. For kids 4 years of age and older.
ACTIVE INGREDIENTS:
Dextromethorphan HBr 5 mg - Cough Suppressant
Guaifenesin 100 mg - Expectorant
Phenylephrine HCl 2.5 mg - Nasal Decongestant
Looking for cold and flu medicine for adults? Mucinex offers a wide range of cough, cold and flu medicine products for adults and kids. Stock up & be prepared for all those daycare & school bugs your little one is bound to bring home.

Relieve your child's worst cold symptoms with Children's Mucinex Multi-Symptom Cold Liquid in Very Berry Flavor, and help your child feel better.

Children's Mucinex Multi-Symptom Cold Liquid helps relieve your child's stuffy nose and cough and breaks up and loosens the mucus that causes chest congestion.

Children's Mucinex Multi-Symptom Cold Liquid is available in a great-tasting berry flavor. It has a non-drowsy formula and comes in a convenient liquid form.

You're too busy with family, home, and work to let sickness slow you down. You need a brand you can trust to get the job done. That's why there's Mucinex. Mucinex is the #1 doctor recommended1, #1 pharmacist recommended2 and #1 most popular4 OTC expectorant brand. Mucinex products all have the dependable, mucus-busting power to show Mr. Mucus the way out of your system, so your family can keep up with life.

Children's Mucinex Multi-Symptom Cold Liquid, Very Berry (4 Ounces).

Use as directed.

1 Mucinex is the #1 doctor recommended OTC expectorant among Internists, General Practitioners, and Family Practitioners. IMS Health, NDTI (National Disease Therapeutic Index), MAT 52 Weeks Ending March 2012
2 OTC Expectorants: 2011 Survey of Pharmacist Recommendations: Pharmacy Times, June 2011
3 Among Adult Expectorants and Adult Multisymptom Cold or Flu products. Pharmacy Today Annual Over-the-Counter Survey, February 2011
4 Based on A.C. Nielsen unit sales data for the 52-week period ending December 3, 2011

By Mucinex

1 Mucinex is the #1 doctor-recommended OTC expectorant among internists, general practitioners, and family practitioners. IMS Health, NDTI (National Disease Therapeutic Index), MAT 52 Weeks Ending March 2012.
2 OTC Expectorants: 2012 Survey of Pharmacist Recommendations: Pharmacy Times, June 2012.
3 Among Adult Expectorants and Adult Multisymptom Cold or Flu products. Pharmacy Today Annual Over-the-Counter Survey, February 2012.
4 Based on Symphony IRI unit sales data for the 52-week period ending November 25, 2012.

Important information

Safety Information

Keep out of reach of children. Store at room temperature.

Ingredients

Active Ingredients: In Each 5 ml: Dextromethorphan HBr (5 mg), Guaifenesin (100 mg), Phenylephrine HCl (2.5 mg). Purposes. Cough Suppressant; Expectorant; Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.

Directions

Use as directed on the packaging.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.97 x 1.97 x 5.63 inches; 0.31 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products